# SDR ASOA2014061010659

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 32,695 hours, 29,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CENTER CABIN INOPERATIVE.   REPLACED NR 2 CHARGER ASSEMBLY IAW AMM 33-51-05, AIPC 33-51-04 ITEM 78. SELF TESTED GOOD.  OPS CHECK OF EMERGENCY LIGHT IN CENTER OF CABIN GOOD.
